# SDR 2002F01004

- Difficulty date: September 20, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N195AT
- Make and model: Lkheed 1011
- Aircraft serial: 193C1041
- Aircraft time: 72,866 hours, 32,750 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME HAS CRACKS AROUND FWD BOLT HOLE OF FS 1263 FRAME AND PORK CHOP FITTING.  REPAIRED PER ERA L10-53R-4927 , CRACK LENGTH 0.125, 2 CRACKS.  BUTTLINE FROM 113 TO 113.
